Alert archive / Colorado / Special Weather Statements in 2016
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jul 29, 2016, 6:28 PM MDT for Costilla County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2016, 6:28 PM MDT (00:28 UTC)
- Expired
- Jul 29, 2016, 7:00 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
County Costilla County, CO
The radar
The Pueblo radar (KPUX), 174 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.5 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 327 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 2265 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -137 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
898 WWUS85 KPUB 300028 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 628 PM MDT FRI JUL 29 2016 COZ074-088-300100- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 628 PM MDT FRI JUL 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY UNTIL 700 PM MDT... AT 628 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF STONEWALL...OR 30 MILES WEST OF TRINIDAD...MOVING SOUTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN LAS ANIMAS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3700 10514 3711 10514 3714 10495 3699 10480 TIME...MOT...LOC 0028Z 329DEG 15KT 3704 10503 $$ KAM
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 29, 3:48 PM MDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 29, 3:48 PM MDT, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 348 PM MDT FRI JUL 29 2016 .SHORT TERM...(This evening through Saturday) Issued at 348 PM MDT Fri Jul 29 2016 Currently...Upper high pressure ridge continues over the desert SW, while abundant llvl moisture across the e plains has provided the fuel for thunderstorms to develop over the eastern mts and el paso county. A severe thunderstorm watch is in effect for el paso county through 10 pm, though the best activity will likely be north of the Palmer Dvd. A cooler start this morning has kept aftn temps a bit cooler for the plains, with readings in the upper 70s and 80s as of 3 pm. Tonight and Tomorrow...For the big picture, the upper ridge starts to edge to the east while flattening over the next 24 hrs, producing lighter westerly flow aloft and warming temps. The higher elevations and e plains will likely see storm activity tonight, though the best areas are again the eastern mts and I-25 corridor. The best threat of severe wx will be the northern sections of the I-25 corridor, specifically El Paso County and north. Strong winds and large damaging hail will be the likely threats from any severe storms. Convective activity is forecast to taper off to the east by midnight, with the last lingering storms along the CO/KS state line. Model soundings are indicating another night of potential low clouds for the e plains, so included such for the KCOS and KPUB airports. Showers and storms will fire along the higher terrain tomorrow by midday, with isolated to perhaps scattered thunderstorms then moving across all of the area through the late aftn. Max temps will climb into the 90s for the plains, 80s for the high valleys and 70s for the mt passes. Moore .LONG TERM...(Saturday night through Friday) Issued at 348 PM MDT Fri Jul 29 2016 Relatively active conditions anticipated during the longer term with primary meteorological concerns being pops...storm strength...locally heavy rainfall potential and temperatures. Recent longer range PV analysis, forecast model soundings and computer simulations suggest that upper ridge will remain centered over Arizona and New Mexico into early next week with upper ridge then becoming centered over southeastern Kansas by late next week. This type of meteorological pattern will allow adequate atmospheric moisture to continue to flow over the forecast district into next week with increasing atmospheric moisture then projected to move into the CWFA from mid to late week next week due to upper flow pattern becoming more favorable as upper high shifts east of Colorado. In addition...northerly to northeasterly surface surges(primarily over eastern sections) are also expected to impact the forecast district by later next week. For sensible weather, will depict primarily isolated to scattered showers and thunderstorms from this weekend into early next week with more widespread storms then anticipated from mid to latter portions of next week, with stronger storms capable of generating heavy rain/flash flooding threats at times...especially by later next week. As always, WFO Pueblo will monitor closely. Finally, above seasonal late July/early August maximum and minimum temperatures are anticipated over the majority of the forecast district from Saturday night into Wednesday with near to below seasonal temperatures then expected by next Thursday and Friday. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 348 PM MDT Fri Jul 29 2016 Thunderstorm potential for the higher terrain and adjacent areas this aftn and eve through 04-05z, which includes the three main TAF sites of KCOS, KPUB and KALS. Abundant llvl moisture is present across the eastern plains and I-25 corridor, so plenty of fuel for storm activity this eve. Main threats will once again be wind gusts up to 60 mph and large hail. There will be the chance for low cloud development once again across the e plains, affecting KCOS and KPUB overnight. && .PUB Watches/Warnings/Advisories... NONE. &&
Hazardous weather outlook, Jul 29, 1:22 PM MDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 122 PM MDT FRI JUL 29 2016 COZ058>089-093>099-301300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 122 PM MDT FRI JUL 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THE ATMOSPHERE REMAINS PRIMED FOR ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS TODAY. MUCH LIKE YESTERDAY...PRIMARY STORM THREATS WILL INCLUDE LARGE HAIL...DAMAGING WIND GUSTS...FLASH FLOODING AND LIGHTNING. THE MOST LIKELY AREA FOR STORMS TODAY WILL BE ALONG AND NEAR THE MOUNTAINS. HOWEVER...THERE IS A CHANCE FOR STORMS ANYWHERE. THE GREATEST POTENTIAL FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BE OVER THE PALMER DIVIDE, AND SPECIFICALLY ACROSS EL PASO COUNTY, THIS AFTERNOON THROUGH 10 PM MDT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA SATURDAY AND SUNDAY...WITH COVERAGE OF STORMS EXPECTED TO INCREASE INTO THE EARLY TO MIDDLE PART OF NEXT WEEK...AS MONSOONAL MOISTURE CONTINUES TO INCREASE ACROSS THE REGION. THE MAIN THREATS FROM STORMS WILL BE LIGHTNING...GUSTY WINDS UP TO 45 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL. SOME OF THE STRONGER STORMS COULD ALSO PRODUCE HAIL TO LESS THAN THE SIZE OF QUARTERS. THE POTENTIAL FOR MORE WIDESPREAD HEAVY RAINFALL AND FLASH FLOODING WILL INCREASE ACROSS THE AREA THROUGH THE MIDDLE OF NEXT WEEK...ESPECIALLY OCCUR OVER URBAN AREAS AND AREA BURN SCARS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS MOST OF SOUTHERN COLORADO. 27/77
In the hours before
Special weather statement, Jul 29, 2:36 PM MDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 236 PM MDT FRI JUL 29 2016 COZ084-085-292115- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 236 PM MDT FRI JUL 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 315 PM MDT... AT 236 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FALCON...OR 13 MILES NORTHEAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHEASTERN COLORADO SPRINGS...ELLICOTT...BLACK FOREST... SCHRIEVER AFB...FALCON AND CIMARRON HILLS. LAT...LON 3894 10479 3908 10465 3891 10425 3869 10445 TIME...MOT...LOC 2036Z 305DEG 15KT 3897 10465 TLM
Local storm report, Jul 29, 3:20 PM MDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
320 PM MDT FRI JUL 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL CRIPPLE CREEK 38.75N 105.18W
07/29/2016 M1.00 INCH TELLER CO PUBLIC
.
&&
NWS PUEBLO CO
IRIS SYSTEMSpecial weather statement, Jul 29, 3:42 PM MDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 342 PM MDT FRI JUL 29 2016 COZ084-085-292230- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 342 PM MDT FRI JUL 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL 430 PM MDT... AT 342 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RAMAH...OR 29 MILES SOUTHWEST OF LIMON...MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RAMAH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR EAST CENTRAL COLORADO. LAT...LON 3888 10406 3891 10429 3913 10427 3913 10405 TIME...MOT...LOC 2142Z 264DEG 27KT 3906 10417 TLM
Special weather statement, Jul 29, 5:02 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
502 PM MDT FRI JUL 29 2016
COZ074-075-088-292345-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
502 PM MDT FRI JUL 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 545 PM MDT...
AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CUCHARA PASS...OR 25 MILES WEST OF TRINIDAD...MOVING EAST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRINIDAD...COKEDALE...STARKVILLE...STONEWALL...BONCARBO...SEGUNDO AND
WESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3726 10510 3737 10495 3714 10431 3699 10460
3699 10494
TIME...MOT...LOC 2301Z 287DEG 7KT 3728 10495
KAMSpecial weather statement, Jul 29, 5:44 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 544 PM MDT FRI JUL 29 2016 COZ074-075-088-300030- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 544 PM MDT FRI JUL 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY UNTIL 630 PM MDT... AT 544 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF SPANISH PEAKS...OR 23 MILES WEST OF TRINIDAD...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRINIDAD...COKEDALE...STARKVILLE...STONEWALL...BONCARBO...GULNARE... SEGUNDO...RATON PASS AND WESTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3728 10512 3739 10474 3700 10405 3699 10497 TIME...MOT...LOC 2344Z 271DEG 8KT 3727 10490 KAM
Special weather statement, Jul 29, 6:28 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 628 PM MDT FRI JUL 29 2016 COZ074-088-300100- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 628 PM MDT FRI JUL 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY UNTIL 700 PM MDT... AT 628 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF STONEWALL...OR 30 MILES WEST OF TRINIDAD...MOVING SOUTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN LAS ANIMAS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3700 10514 3711 10514 3714 10495 3699 10480 TIME...MOT...LOC 0028Z 329DEG 15KT 3704 10503 KAM
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 12:09 AM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 30, 1:53 AM MDT | Special Weather Statement | PUB | Prowers | 67 min |
| Jul 30, 1:31 PM MDT | Special Weather Statement | PUB | Pueblo | 89 min |
| Jul 30, 1:37 PM MDT | Special Weather Statement | PUB | Las Animas | 83 min |
| Jul 30, 2:52 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 23 min |
| Jul 30, 3:20 PM MDT | Special Weather Statement | PUB | Pueblo | 40 min |
| Jul 30, 3:27 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont, Pueblo | 3 hr |
| Jul 30, 4:05 PM MDT | Special Weather Statement | PUB | Crowley | 40 min |
| Jul 30, 4:17 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 23 min |
| Jul 30, 4:47 PM MDT | Special Weather Statement | PUB | Huerfano | 43 min |
| Jul 30, 4:58 PM MDT | Special Weather Statement | PUB | 47 min | |
| Jul 30, 5:09 PM MDT | Special Weather Statement | PUB | Pueblo | 51 min |
| Jul 30, 5:27 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| Jul 30, 5:39 PM MDT | Special Weather Statement | PUB | Otero | 51 min |
Nearby
Special Weather Statements in Colorado, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.